# SDR IPXA10159118

- Difficulty date: April 4, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 8,340 hours, 5,134 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C,  RT WING INBD FLAP UPPER SKIN DENTED IN 3 PLACES BELOW RUB STRIP.  REPAIRED IAW EA 300-5730-01-A2241, REV A AND EO A300-5750 -37298-B.
